About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 748376, 8 pages
http://dx.doi.org/10.1155/2014/748376
Research Article

Least Squares Estimation for -Fractional Bridge with Discrete Observations

Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Received 15 November 2013; Accepted 7 December 2013; Published 23 January 2014

Academic Editor: Litan Yan

Copyright © 2014 Guangjun Shen and Xiuwei Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Biagini, Y. Hu, B. Øksendal, and T. Zhang, Stochastic Calculus for fBm and Applications. Probability and Its Application, Springer, Berlin, Germany, 2008.
  2. Y. Hu, “Integral transformations and anticipative calculus for fractional Brownian motions,” Memoirs of the American Mathematical Society, vol. 175, no. 825, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, vol. 1929 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, Germany, 2nd edition, 2006. View at MathSciNet
  5. K. Es-Sebaiy and I. Nourdin, “Parameter estimation for α fractional bridges,” in Malliavin Calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart, F. Viens, J. Feng, Y. Hu, and E. Nualart, Eds., vol. 34 of Springer Proceedings in Mathematics and Statistics, pp. 385–412, 2013.
  6. M. Barczy and G. Pap, “Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes,” Journal of Statistical Planning and Inference, vol. 140, no. 6, pp. 1576–1593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Barczy and G. Pap, “α-Wiener bridges: singularity of induced measures and sample path properties,” Stochastic Analysis and Applications, vol. 28, no. 3, pp. 447–466, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. A. Tudor and F. G. Viens, “Statistical aspects of the fractional stochastic calculus,” The Annals of Statistics, vol. 35, no. 3, pp. 1183–1212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Hu and D. Nualart, “Parameter estimation for fractional Ornstein-Uhlenbeck processes,” Statistics & Probability Letters, vol. 80, no. 11-12, pp. 1030–1038, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Belfadli, K. Es-Sebaiy, and Y. Ouknine, “Parameter estimation for fractional Ornstein-Uhlenbeck processes: non-ergodic case,” Frontiers in Science and Engineering, vol. 1, pp. 1–16, 2011.
  11. Y. Hu and J. Song, “Parameter estimation for fractional Ornstein-Uhlenbeck processes with discrete observations,” in Malliavin Calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart, F. Viens, J. Feng, Y. Hu, and E. Nualart, Eds., vol. 34 of Springer Proceedings in Mathematics and Statistics, pp. 427–442, 2013.
  12. K. Es-Sebaiy, “Berry-Esséen bounds for the least squares estimator for discretely observed fractional Ornstein-Uhlenbeck processes,” Statistics & Probability Letters, vol. 83, no. 10, pp. 2372–2385, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” The Annals of Probability, vol. 29, no. 2, pp. 766–801, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Pipiras and M. S. Taqqu, “Integration questions related to fractional Brownian motion,” Probability Theory and Related Fields, vol. 118, no. 2, pp. 251–291, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Alòs and D. Nualart, “Stochastic integration with respect to the fractional Brownian motion,” Stochastics and Stochastics Reports, vol. 75, no. 3, pp. 129–152, 2003. View at Publisher · View at Google Scholar · View at MathSciNet